# SDR 98ZZZX1533

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Failed
- Location: Nr 2 Eng Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TACH NEEDLE STICKS AT 80 PERCENT.  UNIT REMOVED AND SENT FOR OVERHAUL.  SUBMITTER CONTROL NR 98-4-2.
